# SDR COEA0720908

- Difficulty date: November 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 1312321
- Condition: Defective
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, FLT 8788 - ON CLIMB-OUT AT CPR, THE CREW RECEIVED MULTIPLE RADAR ALTIMETER WARNINGS AS WELL AS GROUND PROXIMITY WARNING SYSTEM AND TERRAIN AHEAD WARNING SYSTEM ERRORS.  PILOT ELECTED TO RETURN TO CPR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE COAX CABLE CONNECTOR TO THE TRANSMISSION ANTENNA.  (M)
